Skip to main content

The Proper Dissipative Extensions of a Dual Pair

Fischbacher, Christoph, Naboko, Serguei, Wood, Ian (2016) The Proper Dissipative Extensions of a Dual Pair. Integral Equations and Operator Theory, 85 (4). pp. 573-599. ISSN 0378-620X. (doi:10.1007/s00020-016-2310-5) (KAR id:57819)

PDF Author's Accepted Manuscript
Language: English
Download (349kB) Preview
[thumbnail of OnProperDissipativeExtensions.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL


Let A and B be dissipative operators on a Hilbert space H and let (A,B) form a dual pair, i.e. A ? B*, resp. B ? A*. We present a method of determining the proper dissipative extensions C of this dual pair, i.e. A ? C ? B* provided that D(A) ? D(B) is dense in H. Applications to symmetric operators, symmetric operators perturbed by a relatively bounded dissipative operator and more singular differential operators are discussed. Finally, we investigate the stability of the numerical range of the different dissipative extensions.

Item Type: Article
DOI/Identification number: 10.1007/s00020-016-2310-5
Uncontrolled keywords: Dissipative operators, Operator extensions, Dual pairs
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Ian Wood
Date Deposited: 09 Oct 2016 15:36 UTC
Last Modified: 16 Feb 2021 13:38 UTC
Resource URI: (The current URI for this page, for reference purposes)
Wood, Ian:
  • Depositors only (login required):


Downloads per month over past year